# SDR UALA2012040902162

- Difficulty date: April 8, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 68,394 hours, 12,421 cycles
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG CONTROL L STATUS MESSAGE ON EICAS.  REPLACED 2.9 BLEED VALVE, SOLENOID AND RELAY.
